# SDR ASOA2012082002080

- Difficulty date: July 26, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BETWEEN LBL 9.00 TO RBL 9.00, FWD AND AFT J ANGLES ARE CORRODED.  REMOVED ANGLE IAW SRM 51-42-06, 51-42-21.  LOCATED NEW ANGLE IAW SRM 51-40-11.  INSTALLED NEW ANGLE IAW SRM 51-42-06 AND 51-42-21.
